On internal approximations of parabolic problems
Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 173-180
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_42_1_173_180,
author = {H. Marcinkowska},
title = {On internal approximations of parabolic problems},
journal = {Annales Polonici Mathematici},
pages = {173--180},
year = {1983},
volume = {42},
number = {1},
doi = {10.4064/ap-42-1-173-180},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-173-180/}
}
H. Marcinkowska. On internal approximations of parabolic problems. Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 173-180. doi: 10.4064/ap-42-1-173-180
Cité par Sources :